# SDR ASOA05764

- Difficulty date: September 17, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE RIGHT INBOARD AND OUTBOARD FS 280 CLIP WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE RIGHT INBOARD AND OUTBOARD FS 280 CLIPS IAW CRJ200 SRM 51-42-20.  (M)
